MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; 44MM RSP GLEN HD +8MM

ENCORE MEDICAL L.P. DJO SURGICAL; 44MM RSP GLEN HD +8MM
Model Number 508-44-101
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery due to multiple dislocations since primary surgery.Shoulder was still dislocated at time of surgery liner and head removed soft tissue released trialled - difficulty reducing further soft tissue release implants replaced - difficulty reducing tension band reinforcement of soft tissue with suture and suture tape.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-00891; 508-44-101, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
44MM RSP GLEN HD +8MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23758305
Report Number1644408-2025-01843
Device Sequence Number10084116
Product Code KWS
UDI-Device Identifier00888912024785
UDI-Public00888912024785
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number508-44-101
Device Lot Number877C1123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
509-01-044, 384P1017.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown